# SDR 9605376719

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 3244 · Tire
- Part: Tire Recap
- Part number: 260356113
- Condition: Separated
- Location: Body Land Gear
- Part time: 12,943 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE NR 7 BODY LANDING TIRE RECAP SEPARATED CAUSING DAMAGE TO SECTION 46 BODY FAIRING, OUTBOARD BODY GEAR DOOR ROD, AND THE LEFT BODY GEAR BRAKE LINE.  INSTALLED NEW TIRE, BRAKE LINE, DOOR ROD, AND REPAIRED BODY FAIRING.  OPERATIONAL CHECK GOOD.  TOTAL CYCLES, 2,045.
